Title

Erratum to a Compact Layout for the Three-Dimensional Tree of Meshes

Document Type

Article

Publication Date

1988

Publication Title

Applied Mathematics Letters

Volume

1

Issue

3

Pages

315

Publisher Name

Elsevier

Abstract

In “A Compact Layout for the Three-Dimensional Tree of Meshes”by Ronald I. Greenberg and Charles E. Leiserson which appeared in Vol. 1, No. 2, pp. 171-176, the maximum edge length of the layout was stated incorrectly. In the abstract, the last paragraph of Section 1, the first and last paragraphs of Section 2, and Theorem 2, the maximum wire length bound for T_{3,n}^l should read "O(l^(/12))“rather than “O(nl^(1/2))".

Creative Commons License

Creative Commons License
This work is licensed under a Creative Commons Attribution-Noncommercial-No Derivative Works 3.0 License.